# SDR SWIA2019061945996

- Difficulty date: June 19, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 38,670 hours, 33,060 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Slow
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH,  PUT THE GEAR DOWN BEFORE THE FLAP TO LOSE SPEED.  PUT THE GEAR DOWN AT APPROXIMATELY 200KIAS. GOT A HYD 3 LOW PRESS MSG FOLLOWED BY A GEAR DISAGREE MSG FOLLOWED BY A NOSE GEAR MSG. THE GEAR DID EVENTUALLY COME DOWN. WENT AROUND AND DID PUT THE GEAR UP. THE GEAR DID COME DOWN THE NEXT TIME WITH NO ISSUES. THIS TIME DID HAVE THE FLAPS DOWN FIRST. FLT 5936.  INTERROGATED PSEU AND FOUND NOTHING LOGGED.  PERFORMED OPS CHECK OF NOSE GEAR BY PERFORMING MULTIPLE NOSE GEAR RETRACTIONS AND EXTENSIONS IAW AMM. OPS CHECK GOOD AT THIS TIME.
